# SDR UALA2012020200648

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,087 hours, 12,028 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Missing
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E-E AND FWD E-E DOORS MISSING HIGH INDUCTANCE TARGET.  INSTALLED NEW HYMU TARGETS ON FWD ACCESS AND E&E COMPART DOORS AND PERFORMED OPS CHECK.  WORK PERFORMED IAW 767 AMM 52-71-01 AND 52-71-00 BY FN 601061 AND IQ Q868 ON NR 4165N00261.
